Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from hives. Could it be due to the change in living place? What are the complications of being on medication?

We moved house about 16 weeks ago. About 1mth ago I broke out in hives then one by one my 4 children and husband have joined me breaking out in hives. We had changed our laundry powder just before the hives so we changed back to the old one but we still have hives. This is the only new thing in our lives other than the house. I don t like keeping myself or my children on medication long term what can we do?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.

As you have changed your house 4 months back, hives are unlikely due to new house.

As per your history, it looks like that culprit is laundry powder. Though you have changed it back to old one; hives are still there. So wash cloths twice and iron it properly.
Apply calamine lotion over hives and take cetrizine tablet 10 mg - once a day. [children- 5 mg once a day]
Take medicine for 5 days and lotion for 1 week. Problem will resolve.
Wish you good health.

Best regards,
Dr. Neelam.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor